# SDR VNAA0004013

- Difficulty date: April 6, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N439JS
- Make and model: Dorner DO328100
- Aircraft serial: 3057
- Aircraft time: 11,530 hours, 10,351 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WHILE ATTEMPTING TO TAKEOFF, THE RIGHT HAND ENGINE WOULD ONLY PRODUCE APPROXIMATELY 60 PERCENT TORQUE.  THE CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  UPON RETURNING TO THE GATE, THE FLIGHT ATTENDANT REPORTED A SMOKE SMELL IN THE CABIN.  THE CAPTAIN CALLED FOR THE EVACUATION OF THE CABIN THROUGH THE MAIN CABIN DOOR.  THIS WAS COMPLETED WITHOUT INCIDENT AND THERE WAS NEVER ANY SMOKE SEEN IN THE AIRCRAFT.  MAINTENANCE INSPECTED AND RESEATED THE ECU CANNON PLUGS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 73-21-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
